Symptoms Of Antibiotic Side Effects
Hello Doc, I got prescription medicines from the doctor as a cough healing that I experienced, one of which was the Cotrimoksazole antibiotic, before I also told the doctor that I was allergic to amoxicillin, but after I drank the second time I felt the symptoms of allergies the same as when taking amoxicillin like my lips feel hot and itchy, do I have to replace this type of antibiotic and am I also allergic to Cotrimoksazole? thank you
Originally posted 2020-04-14 10:13:38.
p dir = "ltr"> Hello, thank you for asking at HealthReplies.com
Cotrimoxazole is a combination antibiotic, which consists of teymetoprim and sulfamethoxazole. Each antibiotic drug is used to treat bacterial infections. The drug works by destroying the bacteria.
Every drug has side effects. Does it feel hot and a bit itchy, but also follows complaints of swelling of the lips? If so, it is clear that this is an allergic reaction to the drug. The drug must be stopped and replaced with other types of antibiotics.
However, if there are no symptoms of swelling of the lips, further examination is needed because the symptoms that appear are not typical. Further tests that can be done are allergy checks, namely:
1. Allergy skin testing, namely skin prick test, intradermal skin test and patch test.
2. Blood allergy test.
Therefore, you should immediately consult a doctor who prescribes the drug. Don't forget to use a cloth mask when outside the home, avoid physical contact by positioning yourself 1 m away from others and washing your hands regularly using a hand sanitizer, especially before handling the face area.
Thus hopefully useful.